# SDR 99ZZZX3859

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 9048222102
- Condition: Damaged
- Location: Engine Ignition
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(ALLISON EQUIVALENT P/N 6870855) ON INSPECTION, THE CONTACT SLEEVE AT THE 16NOTOR END WS FOUND TO BE MISSING THE CIRCLIP RETAINER AND THE CONTACT SLEEVE HAD SLIPPED BACK INTO THE INSULATOR.
